Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Taken medicine for UTI, swelling, testicle pain

I just recently went to to the doctor and they said I had a UTI they gave me medicine for the swelling and infection at first it felt like my vein that connects to my left testical was very hard and it hurt bad so I started to take the medicine and and after walking around a bit my left left was hurting and got weak so I layed down and realized that my testical had swollen to the size of a baseball almost its scary is that a process of healing or what because it realy scared me a lot
Asked On : Tue, 8 May 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Hi ! From your history, it seems that the infection from the urinary system has traversed to the genital system. The testes along with the epididymis have got involved in the infection (epididymo-orchitis). If the testes is getting enlarged even after taking anti biotics and antibiotics, then your doctor may advise you to get a culture sensitivity of your urine and change the antibiotics there after. However, if the infection is virulent, the infection may not get relieved, and pus formation can occur inside the space surrounding the testis (Pyocele), which will cause you much pain, swelling with discomfort and fever. In that case the treatment becomes surgical only. Therefore, I would advise you to get yourself reviewed by a Urologist/General Surgeon at the earliest. Wishing you an early recovery.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor